MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TRILOGY LONGEVITY LINER STANDARD 3.5 MM OFFSET 36 MM; PROSTHETIC, HIP

ZIMMER BIOMET, INC. TRILOGY LONGEVITY LINER STANDARD 3.5 MM OFFSET 36 MM; PROSTHETIC, HIP
Catalog Number 00630505036
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00620205420 item name shell porous with multi holes 54 mm lot # 61289562 g2: foreign: australia customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure 1 year and 4 months post implantation due to the liner fracturing.Both the liner and the shell were explanted.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined to have been reported under mfr #0001822565-2025-00410.The initial report was forwarded in error and should be voided.Refer to 0001822565-2025-00410 for the reporting of the event moving forward.
 
Event or Problem Description

Brand Name
TRILOGY LONGEVITY LINER STANDARD 3.5 MM OFFSET 36 MM
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21272786
Report Number0001822565-2025-00207
Device Sequence Number19844876
Product Code LPH
UDI-Device Identifier00889024123762
UDI-Public(01)00889024123762(17)270609(10)65467874
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K002960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00630505036
Device Lot Number65467874
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown